Discussions By Condition: Mental conditions

Panic Attacks or not?

Posted In: Mental conditions 0 Replies
  • Posted By: Paul82
  • September 28, 2010
  • 01:12 PM

First of all please excuse my English, its not my first language.

My problem:
At the end of last year I started feeling dizzy - lightheaded.
After seeing an intern and having my blood checked he couldn't find anything wrong.

One afternoon I was working on my car. A friend came and we started talking. Suddenly I couldn't say what I wanted, the words wouldn't come out right. I started to lose feeling in 2 fingers in my left hand also my face started to feel numb + I was feeling dizzy.

I panicked and went upstairs as my heart started to beat faster. I have a blood monitor bracelet but the maximum bpm is 200 and I was over it.

I tried to calm down but my heart wouldn't stop racing. I went to the ER with my parents. As we got there the numbness of my face and left fingers faded away. The doctor could find nothing wrong with me and send me home after aprox 30 min.

After that incident I done 2 MRI's (1 head and 1 at the spinal cord)but nothing was found.

I still feel lightheaded 30% of the day (in the morning I am ok)... like I am floating ... cant really describe the sensation. It gets worse as I make an effort (running up the stairs or carrying something heavy)

Sometimes my friends tell me I walk strange. I feel sometimes more dizzy in specific places... when I go in the kitchen at my work place or at the mall.
And starting last year I begun having random muscle twitching all over the body.

I am thinking to see a psychiatrist or a psychologist.

So is it panic attacks or can be something else?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?